# SDR SWIA2020060950995

- Difficulty date: May 3, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 41,074 hours, 26,432 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, I

## Discrepancy

REMOVE AND INSTALL LOWER FRAME SECTOR AT FS349 STR 23L - STR 23R FOR RT LONGERON REPLACEMENT.  (C-CHECK) RO 4/23/2020 REMOVED AND INSTALLED NEW FS 349 LOWER FRAME COMMON TO SKIN FROM STR 23L TO STR 24R REF SRM AND DRAWING, DUE TO CORROSION FOUND WHEN ORIGINAL WAS REMOVED TO FOM SEE CONTINUATION CARD FOR DETAILS. PRESSURE CHECKS GOOD  / COMPLIED WITH TASK CARD.
